# SDR SWAA2022041183027

- Difficulty date: March 12, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 31,951 hours, 14,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 424 COWL ASSY - FAN - #2 ENGINE OUTBOARD INTERCOSTAL JUST AFT OF OIL SERVICE DOOR IS CRACKED / [01] REPLACED INTERCOSTAL (WEB) PER SRM 51-40-02.;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR INTERCOSTAL REPLACEMENT.
